MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AGB MAC KIT: 2L 9 FR DISTAL; INTRODUCER, CATHETER

ARROW INTERNATIONAL LLC ARROW AGB MAC KIT: 2L 9 FR DISTAL; INTRODUCER, CATHETER
Catalog Number ASK-21242-BSWH2
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported, "the customer reported that when flushing the proximal extension lumen there was leaking from the juncture hub/main catheter.This would occur after the patient left the or and arrived in the cvicu.There is no reported patient harm, injury or health consequences.The fellow in the cvicu removed the mac catheter because the therapy was concluded.The patient's current condition after the mac catheter was removed was reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The customer provided one video for analysis.The video shows the mac in use on a patient and when the sheath was positioned a specific way , leaking was observed from the insertion point at the skin.No damage or anomalies were observed to the device in the location of the leak.The customer also returned four unopened mac kits for analysis.The customer confirmed the four kits were unused and therefore it can be assumed that these are representative samples.Visual analysis of the returned macs did not reveal any defects or anomalies.The sheath body length from the juncture hub to the distal tip for each sheath measured 115 mm, which is within the specification limits of 115m-117mm per the sheath product drawing.The outer diameter of each of the sheath bodies measured 4.65mm, which is within the specification limits of 4.59mm-4.71mm per the catheter extrusion product drawing.All four hemostasis valves and macs were leak tested according to three different parameters per amrq-000038 rev 14: low pressure leak resistance test (amrq-000038 section 7.2.6): this states, "if the sheath introducer has an integral hemostasis valve, when tested as described in annex e of bs en iso 11070, using a test pressure of 38 - 42 kpa maintained for 30s, there shall be no leakage sufficient to form one or more falling drops of water." with the non-arrow catheter and the cath-gard removed, the mac were attached to the lab leak tester with the distal end of the sheath occluded and pressurized to 42kpa for 30seconds.No leaks were detected from the hemostasis valve , which indicates that the valves are functional and intact.The test was repeated for all four returned samples and no leaks were observed.High pressure leak resistance test (amrq-000038 section 7.2.5): this states , "when tested as described in annex d of bs en iso 11070, using a test pressure of 300 - 320 kpa maintained for 30s, there shall be no leakage sufficient to form one or more falling drops of water." with the non-arrow catheter and cath-gard removed from the assembly, the mac extension lines were individually attached to the lab leak tester.With the distal end of the sheath occluded and a lab inventory obturator over the hemostasis body, the mac was pressurized to 320kpa for 30seconds.No leaks were detected from any portion of the psi, which indicates that the sheath assembly is intact.The test was repeated for all four returned samples and no leaks were observed.Liquid leakage - hemostasis valve with a catheter inserted.The returned 8fr swan-ganz catheter was inserted into the valve of the sheath.The sheath was then pressurized to 42kpa for 30 seconds.No leaks were observed.The test was repeated for all four returned samples and no leaks were observed.A lab inventory 0.085" pin gage was inserted into the valve.The mac body was placed into a beaker filled with water.A lab inventory syringe was then attached to the distal line.The syringe was aspirated, and no air bubbles were observed.The mac appears to aspirate as intended.The test was repeated for all four returned samples and all aspirated as intended.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "use arrow obturator, either included with this product or sold separately , to occlude hemostasis valve assembly.This will ensure that leakage does not occur and inner seal is protected from contamination." the report of an insertion site leak was confirmed through analysis of the customer provided video.The video shows a multi-access catheter in use on a patient with evidence of leaking from the insertion site; however , the cause of the leak cannot be determined from the provided video.The customer did not return the complaint device however four unopened representative samples were returned.Functional leak testing of the devices in accordance with bs en iso 11070 did not reveal any leaks or anomalies of any kind , therefore, the leak in the customer video could not be reproduced.Based on these circumstances and without the used sample being returned, the root cause cannot be determined at this time.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported, "the customer reported that when flushing the proximal extension lumen there was leaking from the juncture hub/main catheter.This would occur after the patient left the or and arrived in the cvicu.There is no reported patient harm, injury or health consequences.The fellow in the cvicu removed the mac catheter because the therapy was concluded.The patient's current condition after the mac catheter was removed was reported as "fine".".

Brand Name
ARROW AGB MAC KIT: 2L 9 FR DISTAL
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24955187
Report Number9680794-2026-00332
Device Sequence Number14762758
Product Code OFC
UDI-Device Identifier10801902220339
UDI-Public(01)10801902220339(11)250822(17)270331(10)33F25G0206(21)
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K011761
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberASK-21242-BSWH2
Device Lot Number33F25G0206
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown